# SDR QXEA200300882

- Difficulty date: July 18, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 11,120 hours, 15,718 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Potentiometer
- Condition: Out Of Adjust
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- ON FLIGHT 2147 AUTOFEATHER "ARM" LIGHT CAME ON DURING TAKEOFF AT 95 PERCENT TORQUE AND 70 KIAS. PERFORMED AUTOFEATHER ARMING POTENTIOMETER ADJUSTMENT TEST IAW RIGGING MANUAL 7-31. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
